# SDR SB04146

- Difficulty date: October 17, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT ROW EVACUATION LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD.
